MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex? Tracheobronchial; Prosthesis, Tracheal, Expandable

BOSTON SCIENTIFIC CORPORATION Ultraflex? Tracheobronchial; Prosthesis, Tracheal, Expandable
Model Number M00576640
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific corporation performed a retrospective data analysis on the ultraflex tracheobronchial stent system using the pinc ai healthcare database.Patients were identified through records associated with use of the ultraflex tracheobronchial stent system.The date review period ranges from (b)(6) 2023 to (b)(6) 2025.These analyses are being performed as a specific post market clinical follow up (pmcf) activity to assess the safety and performance of the subject device.The pinc ai healthcare database data is de-identified before being transmitted to boston scientific; thus, there are significant limitations to boston scientific's ability to correlate the data to information previously reported to boston scientific.Additionally, event date, event outcome, and initial reporter are not provided in the de-identified data due to the terms of the pinc ai healthcare database.Patient admission date: (b)(6)2020.Patient discharge date: (b)(6) 2020.Displacement of device was observed.The patient underwent an endoscopic removal of an airway device and endoscopic inspection of the trachea and bronchi, and an ultraflex tracheobronchial stent was subsequently placed.Note: imdfr code f08 (hospitalization or prolonged hospitalization), b1 (adverse event), and b2 (hospitalization, initial or prolonged) were selected due to limited available information.Boston scientific is unable to conclude whether the reported event resulted in an extension of the patient's hospitalization or was associated with the planned course of treatment.
 
Additional Manufacturer Narrative
Block d4, h4: the lot number was not provided.Therefore, the manufacture and expiration dates are unknown.Detailed product information was not provided to boston scientific.Based on the nature of the information provided to boston scientific, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a010402 captures the reportable event of stent migration.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h11: this report was impacted by emdr scheduled maintenance occurring (b)(6)2026.

Brand Name
Ultraflex? Tracheobronchial
Common Device Name
Prosthesis, Tracheal, Expandable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50002917
Report Number3005099803-2026-03027
Device Sequence Number21478405
Product Code JCT
UDI-Device Identifier08714729842446
UDI-Public(01)08714729842446
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00576640
Device Catalogue NumberM00576640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite